Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Numbness/Pain
Oct 4, 2005

I have been infected since 1981 and am considered to have full blown AIDS. My current regimen of Noravir,Sustiva,Viread and Reyataz has been instrumental in a CD4 count of 1574/24% and VL 120 at the last exam. My problem is that two days ago with no trauma to cause it my left foot started to get sore and cause me to limp. Now the left most side of my foot feels like it was given a novacaine injection and the heel hurts with the pain radiating up into my calf right up my back and to the left side of my head. It seem to get worse as the day progresses. Could this be being caused by my meds?

Response from Dr. Henry

I would be concerned about a blood clot, hidden nerve problems (such as from herpes zoster), plantar facsciitis or other conditions. It would be very unusual for one of your HIV meds to cause a localized problem like you describe so a good clinical evaluation needs to consider a wide range of possibilities. KH



Previous
metanucil - side effects
Next
Problems with tooth and gums

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement